PANAM PLUS 200mg Tablet 20x10s

 100.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 200mg
Drug Form : Tablet
Pack Size : 20x10s
Does this requires a prescription ?Yes

Paracetamol:200mg + Aspirin:300mg | Vitamins minerals tonics and other susbstances

Alternate brands

  • SARAPYRINE 200mg Tablet 1000s
     230.00
  • You will pay -130 more
  • SARAPYRINE 200mg Tablet 20x10s
     60.50
  • You can save 39.5
  • SYNOPAR 200mg Tablet
     0.00
  • You can save 100
  • PANAM PLUS 200mg Tablet 10x10s
     50.00
  • You can save 50
  • KANAPRIN 200mg Tablet 1000s
     76.65
  • You can save 23.35

    Manufactured / Marketed By : English Product Form : TabletPack Size : 20x10s Ingredients : Paracetamol:200mg + Aspirin:300mgGeneric Category : Vitamins minerals tonics and other susbstances

    Reviews

    There are no reviews yet.

    Be the first to review “PANAM PLUS 200mg Tablet 20x10s”

    Concerns

    Frequently asked questions

    • Onset of action

    • Duration of Effect

    • Safe with Alchohol?

    • Is it habit forming?

    • Usage in pregnancy?

    • Usage while breast-feeding?

    Dosage

    • Missed Dose

    • Overdose

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver PANAM PLUS 200mg Tablet 20x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart